MathSciNet Relay Station
MathSciNet bibliographic data
MR669647 (83k:10094) 10K10
Jager, H. On the speed of convergence of the nearest integer continued fraction. Math. Comp. 39 (1982), no. 160, 555–558.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement